# SDR CVGA20220523001

- Difficulty date: May 17, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N329CJ
- Make and model: Cessna 525B
- Aircraft serial: 5250130
- Aircraft time: 4,352 hours, 2,806 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 321071
- Part serial: 249
- Condition: Faulty
- Location: Brakes
- Part time: 4,352 hours, 2,806 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED AT 65KIAS WITH SUSPICION OF HUNG BRAKES.
